# SDR CALA2015111300927

- Difficulty date: November 13, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 25,402 hours, 8,468 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES 1, 2 & 3 AT SEAT TRACK, LBL 45.50 AT STATION 727B SHOW HFEC CRACK INDICATION IAW AD 2013 23 04, STEP 5.4.  SEAT TRACK FLANGES HAVE BEEN REPAIRED IAW ECRA 5320-02626.
